Thunderstorm Wind, Callaway
- When
- June 10, 3:00 PM CST
- Where
- Callaway County, Fulton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 38.850, -91.933
Thunderstorm winds downed trees and power lines across parts of Callaway County. Trees and power lines were down in Fulton and Hold Summit.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
Thunderstorm winds downed trees and power lines across parts of Callaway County. Trees and power lines were down in Fulton and Hold Summit. Three quarter inch hail was reported in New Bloomfield.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 10, 1:00 PM CST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 200 PM CDT TUE JUN 10 2003 ETA AND AVN MODLS INDICATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY IN THE CENTRAL AND THE SOUTH PORTION OF CWA... CO FLOOD GUD INDICATED 1-2 OF RAIN FOR TNGT. SGF HAS ISSUED A FLOOD WATCH FOR PORTION OF MISSOURI CLOUSE TO OUR AREA...SO WILL ISSUE A FLOOD WATCH FOR THE FAM AREA TNGT. OTHERWISE A WET FCST ON TAP FOR OUR CWA. TONIGHT MOST OF THE RAIN WILL STAY CNTRL AND SOUTH. CONTINUE WITH GOOD CHC FOR WED AND WED NIGHT. THURSDAY AND THURSDAY NIGHT JUST A CHC WILL DO FOR US...A WEAK UPPPER TROF ALONG WITH SFC FRNT WILL PRODUCE RAIN MAIN IN THE SOUTH PORTION OF MO. THE CHC WILL CONTINUE FRI THRU SUN. TEMPS FCST WILL BE CLOUSE TO NORMAL FOR THIS TIME OF THE YEAR... MEX LOOK OK. .STL...A FLOOD WATCH FOR THE SOUTHERN ONE THIRD OF OUT CWA TNGT. CITIES IN THIS WATCH ARE...FARMINTON...PATOSI...STE GENEVIEVE...CUBA...ELLINGTON....LATTY...STEELVILLE.
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 540 AM CDT TUE JUN 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI AND WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE ENTIRE REGION TODAY AND TONIGHT. A LINE OF THUNDERSTORMS AHEAD OF A COLD FRONT WAS MOVING SOUTHEASTWARD THROUGH THE AREA THIS MORNING. A FEW STORMS MAY BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. THESE STORMS SHOULD WEAKEN BY LATE MORNING...BUT THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON INTO THE EVENING...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. A FEW OF THESE STORMS MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT ALONG AND SOUTH OF A LINE EXTENDING FROM ST THOMAS MISSOURI EAST TO NASHVILLE ILLINOIS. THE SLIGHT RISK AREA INCLUDES THE CITIES OF CUBA...ELLINGTON...FARMINGTON AND SPARTA. THUNDERSTORMS WILL FORM ALONG A STATIONARY FRONT WEDNESDAY AND WEDNESDAY NIGHT. A FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. THERE IS A CHANCE OF THUNDERSTORMS OVER MOST OF THE REGION THURSDAY THROUGH SATURDAY NIGHT. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT... HTTP://WWW.CRH.NOAA.GOV/LSX (ALL LOWER CASE) GKS
ILC001-009-013-061-083-117-149-MOC113-139-101800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1030 959 PM CDT WED MAY 14 2003 ...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR A PORTION OF CENTRAL...EAST CENTRAL MISSOURI AS WELL AS PORTIONS OF SOUTHWEST ILLINOIS... THE THREAT OF SEVERE WEATHER HAS ENDED ACROSS THIS AREA. THEREFORE...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. THIS AFFECTS THE FOLLOWING COUNTIES... IN MISSOURI...MONITEAU...COLE...OSAGE...GASCONADE...FRANKLIN...CRAWFORD. ..WASHINGTON...JEFFERSON...STE. GENEVIEVE...ST. FRANCOIS...IRON...REYNOLDS AND MADISON. IN ILLINOIS...MONROE...ST. CLAIR...WASHINGTON AND RANDOLPH. BPP
ILC001-009-013-061-083-117-149-MOC113-139-101800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1030 PM CDT TUE JUNE 10 2003 ...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR A PORTION OF CENTRAL...EAST CENTRAL MISSOURI AS WELL AS PORTIONS OF SOUTHWEST ILLINOIS... THE THREAT OF SEVERE WEATHER HAS ENDED ACROSS THIS AREA. THEREFORE...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. THIS AFFECTS THE FOLLOWING COUNTIES... IN MISSOURI...MONITEAU...COLE...OSAGE...GASCONADE...FRANKLIN...CRAWFORD. ..WASHINGTON...JEFFERSON...STE. GENEVIEVE...ST. FRANCOIS...IRON...REYNOLDS AND MADISON. IN ILLINOIS...MONROE...ST. CLAIR...WASHINGTON AND RANDOLPH. BPP
The St Louis radar (KLSX), 110 km away, was scanning. The volume nearest the first event began at 20:59 UTC.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2003Every state in 2003This day in weather historyWarnings in Missouri, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5363869, 5363870, 5363871.